# SDR COM11936

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 6120 · Propeller Controlling System
- Part: Tq Sig Cond
- Part number: 30005000026
- Condition: Defective
- Location: Lt Prop
- Part time: 13,077 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE INDICATION ERRATIC.  LEFT PROPELLER AUTOFEATHERED.  REPLACED THE TORQUE SIGNAL CONDITIONER.
